# SDR HNAA2019111400360

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 45,957 hours, 43,401 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOOF, E1 REV DISAGREE MESSAGE ON EICAS....FIX:FOLLOWED FIM TASK 78-34-00-816-003-A. R&RD RLAY K0381 IN REF TO AMM 20-13-02-000/400-801-A.OPS CHECK T/R IN REF TO AMM 78-31-01-700-801-A. NO FUALTS FOUND.OPS CHECK GOOD.
